# SDR IXKA9600008

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

EWR/ATL - FLT 25 - AT EWR, AFT CARGO DOOR OPEN LIGHT CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  ADJUSTED CARGO DOOR SWITCH PER MM 52-70-01.  OPS CHECK OK.  (X)
